# SDR UIEA2018062701273

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,413 hours, 16,470 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG "R FWD WINDOW" DISPLAYED AFTER LANDING. PERFORMED WINDOW HEAT BIT / VERIFY OPS CHECK IAW AMM 30-41-00, OPS CKD GOOD.
